Volume 20, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Volume and homology growth of aspherical manifolds

Roman Sauer

Geometry & Topology 20 (2016) 1035–1059
Bibliography
1 M Abért, N Nikolov, Rank gradient, cost of groups and the rank versus Heegaard genus problem, J. Eur. Math. Soc. (JEMS) 14 (2012) 1657 MR2966663
2 W Ballmann, M Gromov, V Schroeder, Manifolds of nonpositive curvature, 61, Birkhäuser (1985) MR823981
3 N Bergeron, A Venkatesh, The asymptotic growth of torsion homology for arithmetic groups, J. Inst. Math. Jussieu 12 (2013) 391 MR3028790
4 G E Bredon, Introduction to compact transformation groups, 46, Academic Press (1972) MR0413144
5 C W Curtis, I Reiner, Methods of representation theory, I, Wiley (1981) MR632548
6 V Emery, Torsion homology of arithmetic lattices and K2 of imaginary fields, Math. Z. 277 (2014) 1155 MR3229985
7 T Gelander, Homotopy type and volume of locally symmetric manifolds, Duke Math. J. 124 (2004) 459 MR2084613
8 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) 5 MR686042
9 M Gromov, Large Riemannian manifolds, from: "Curvature and topology of Riemannian manifolds" (editors K Shiohama, T Sakai, T Sunada), Lecture Notes in Math. 1201, Springer (1986) 108 MR859578
10 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Birkhäuser (2007) MR2307192
11 L Guth, Volumes of balls in large Riemannian manifolds, Ann. of Math. 173 (2011) 51 MR2753599
12 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
13 M Lackenby, Large groups, property (τ) and the homology growth of subgroups, Math. Proc. Cambridge Philos. Soc. 146 (2009) 625 MR2496348
14 M Lackenby, Detecting large groups, J. Algebra 324 (2010) 2636 MR2725193
15 W Lück, L2–invariants : theory and applications to geometry and K–theory, 44, Springer (2002) MR1926649
16 W Lück, Approximating L2–invariants and homology growth, Geom. Funct. Anal. 23 (2013) 622 MR3053758
17 D S Ornstein, B Weiss, Ergodic theory of amenable group actions, I : The Rohlin lemma, Bull. Amer. Math. Soc. 2 (1980) 161 MR551753
18 R Sauer, Amenable covers, volume and L2–Betti numbers of aspherical manifolds, J. Reine Angew. Math. 636 (2009) 47 MR2572246
19 C Soulé, Perfect forms and the Vandiver conjecture, J. Reine Angew. Math. 517 (1999) 209 MR1728540
20 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
21 B Weiss, Monotileable amenable groups, from: "Topology, ergodic theory, real algebraic geometry" (editors V Turaev, A Vershik), Amer. Math. Soc. Transl. Ser. 2 202, Amer. Math. Soc. (2001) 257 MR1819193